# SDR IPXA11568848

- Difficulty date: August 14, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ACB FLOOR SUPPORT IS CRACKED AT STA 1470, RBL 16.10.  REPLACED THE AFT CARGO BAY FLOOR SUPPORT IAW DWG 146N5390, SRM 51-40-02-0G, AND SRM 51-40-05-0G.
